Works matching DE "MATHEMATICS theorems"
Results: 5000
Should the Non‐Classical Logician be Embarrassed?
- Published in:
- Philosophy & Phenomenological Research, 2022, v. 104, n. 2, p. 388, doi. 10.1111/phpr.12770
- Publication type:
- Article
Separating Combinatorial Principles Using Nonstandard Models.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 37
- By:
- Publication type:
- Article
Strong convergence of wavelet deconvolution density estimators.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 2, p. 183, doi. 10.1142/S0219530517500154
- By:
- Publication type:
- Article
Stability in the obstacle problem for a shallow shell.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 207, doi. 10.1142/S0219530514500225
- By:
- Publication type:
- Article
Pairwise meta-rules for better meta-learning-based algorithm ranking.
- Published in:
- Machine Learning, 2013, v. 93, n. 1, p. 141, doi. 10.1007/s10994-013-5387-y
- By:
- Publication type:
- Article
Corrigendum to: A geometric view of Krylov subspace methods on singular systems.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 5, p. 701, doi. 10.1002/nla.1931
- By:
- Publication type:
- Article
New eigenvalue inclusion sets for tensors.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 39, doi. 10.1002/nla.1858
- By:
- Publication type:
- Article
On the largest eigenvalue of a symmetric nonnegative tensor.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 6, p. 913, doi. 10.1002/nla.1885
- By:
- Publication type:
- Article
External boundary value problems in the quasi static theory of elasticity for triple porosity materials.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 495, doi. 10.1002/pamm.201610236
- By:
- Publication type:
- Article
FEM Shakedown of uncertain structures by chance constrained programming.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 715, doi. 10.1002/pamm.201610346
- By:
- Publication type:
- Article
The Cheeger constant of a quantum graph.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 875, doi. 10.1002/pamm.201610426
- By:
- Publication type:
- Article
The mathematics behind Jost Bürgi's method for calculating sine tables.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 891, doi. 10.1002/pamm.201610434
- By:
- Publication type:
- Article
Where can we really prove instances of the Paris-Harrington principle?
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 903, doi. 10.1002/pamm.201610440
- By:
- Publication type:
- Article
Tree forcings and sharps.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 909, doi. 10.1002/pamm.201610443
- By:
- Publication type:
- Article
No large sets which can be translated away from every Marczewski null set.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 913, doi. 10.1002/pamm.201610445
- By:
- Publication type:
- Article
Direct evaluation of limit states of heterogeneous materials under cyclic thermo-mechanical loadings.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 363, doi. 10.1002/pamm.201410169
- By:
- Publication type:
- Article
Diagonal scaling in eigenvalue localization for the Schur complement.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 411, doi. 10.1002/pamm.201310201
- By:
- Publication type:
- Article
A Galerkin Approach for Solving Matrix Equations with Hierarchical Matrices.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 405, doi. 10.1002/pamm.201310198
- By:
- Publication type:
- Article
A high-order compact scheme for the nonlinear fractional Klein- Gordon equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 3, p. 706, doi. 10.1002/num.21912
- By:
- Publication type:
- Article
A strong convergence theorem for a general split equality problem with applications to optimization and equilibrium problem.
- Published in:
- Calcolo, 2018, v. 55, n. 4, p. 1, doi. 10.1007/s10092-018-0290-3
- By:
- Publication type:
- Article
Convergence and comparison theorems for single and double decompositions of rectangular matrices.
- Published in:
- Calcolo, 2014, v. 51, n. 1, p. 141, doi. 10.1007/s10092-013-0079-3
- By:
- Publication type:
- Article
An extended probabilistic method for reliability analysis under mixed aleatory and epistemic uncertainties with flexible intervals.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 6, p. 1641, doi. 10.1007/s00158-016-1509-z
- By:
- Publication type:
- Article
Exact truss topology optimization for external loads and friction forces.
- Published in:
- Structural & Multidisciplinary Optimization, 2013, v. 48, n. 4, p. 853, doi. 10.1007/s00158-013-0984-8
- By:
- Publication type:
- Article
Preface: Poetry's Revival and Mr. Wilson.
- Published in:
- Logos: A Journal of Catholic Thought & Culture, 2020, v. 23, n. 3, p. 5, doi. 10.1353/log.2020.0024
- Publication type:
- Article
Bach-flat gradient steady Ricci solitons.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 125, doi. 10.1007/s00526-012-0575-3
- By:
- Publication type:
- Article
Extrapolation results of Lions-Peetre type.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 847, doi. 10.1007/s00526-013-0602-z
- By:
- Publication type:
- Article
Topological minimal sets and existence results.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 523, doi. 10.1007/s00526-012-0526-z
- By:
- Publication type:
- Article
Perelman's lambda-functional and the stability of Ricci-flat metrics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 3/4, p. 481, doi. 10.1007/s00526-011-0468-x
- By:
- Publication type:
- Article
New regularity theorems for non-autonomous variational integrals with ( p, q)-growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 1/2, p. 101, doi. 10.1007/s00526-011-0428-5
- By:
- Publication type:
- Article
Liouville theorems for entire local minimizers of energies defined on the class L log L and for entire solutions of the stationary Prandtl-Eyring fluid model.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 1/2, p. 271, doi. 10.1007/s00526-011-0434-7
- By:
- Publication type:
- Article
The Part Research on Bidirectional Generalized Chaos Synchronization.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 2, p. 1269, doi. 10.1007/s11277-017-5193-0
- By:
- Publication type:
- Article
Two New Convolutions for the Fractional Fourier Transform.
- Published in:
- Wireless Personal Communications, 2017, v. 92, n. 2, p. 623, doi. 10.1007/s11277-016-3567-3
- By:
- Publication type:
- Article
Analysis of Cubic Permutation Polynomials for Turbo Codes.
- Published in:
- Wireless Personal Communications, 2013, v. 69, n. 1, p. 1, doi. 10.1007/s11277-012-0557-y
- By:
- Publication type:
- Article
Quantum physics: What is really real?
- Published in:
- Nature, 2015, v. 521, n. 7552, p. 278, doi. 10.1038/521278a
- By:
- Publication type:
- Article
Stacked Decomposition Theorem for Modules Over Serial Left Noetherian Rings.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 4, p. 519, doi. 10.1007/s10958-016-3124-3
- By:
- Publication type:
- Article
Limiting Theorems on Some Complete Groups.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 719, doi. 10.1007/s10958-016-3055-z
- By:
- Publication type:
- Article
On the Well-Posedness of the Cauchy Problem for a Functional Differential Equation Taking Into Account Variable Delay Perturbation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 844, doi. 10.1007/s10958-016-3074-9
- By:
- Publication type:
- Article
Perturbation Theorems for a Multifrequency System with Pulses.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 515, doi. 10.1007/s10958-016-2988-6
- By:
- Publication type:
- Article
Connectedness and Other Geometric Properties of Suns and Chebyshev Sets.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 6, p. 683, doi. 10.1007/s10958-016-3000-1
- By:
- Publication type:
- Article
Distortion Theorems for Circumferentially Mean P -Valent Functions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 1, p. 28, doi. 10.1007/s10958-016-2952-5
- By:
- Publication type:
- Article
Irreducible Generating Sets of Complete Semigroups of Unions B( D) Defined by Semilattices of Class Σ( X, 4), Where | X| = 3.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 4, p. 547, doi. 10.1007/s10958-016-2912-0
- By:
- Publication type:
- Article
Local Coarsening of Simplicial Subdivisions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 2, p. 219, doi. 10.1007/s10958-016-2896-9
- By:
- Publication type:
- Article
Voronovskaya-Bernstein Type Asymptotic Formulas in Strong Form.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 2, p. 243, doi. 10.1007/s10958-016-2898-7
- By:
- Publication type:
- Article
Dorronsoro's Theorem and a Slight Generalization.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 5, p. 624, doi. 10.1007/s10958-016-2869-z
- By:
- Publication type:
- Article
On the Combinatorics of Smoothing.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 5, p. 609, doi. 10.1007/s10958-016-2802-5
- By:
- Publication type:
- Article
An analog of the Schwartz theorem on spectral analysis on a hyperbolic plane.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 2, p. 172, doi. 10.1007/s10958-016-2767-4
- By:
- Publication type:
- Article
On the Space of Convex Figures.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 5, p. 533, doi. 10.1007/s10958-016-2682-8
- By:
- Publication type:
- Article
Construction of Global Solutions of Partial Differential Equations with Deviating Arguments in the Time Variable.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 4, p. 426, doi. 10.1007/s10958-015-2674-0
- By:
- Publication type:
- Article
Variation Formulas for the Solution of Delay Differential Equations with Mixed Initial Conditions and Delay Perturbations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 4, p. 442, doi. 10.1007/s10958-015-2675-z
- By:
- Publication type:
- Article
Development of the Valiron-Levin Theorem on the Least Possible Type of Entire Functions with a Given Upper ρ-Density of Roots.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 4, p. 579, doi. 10.1007/s10958-015-2618-8
- By:
- Publication type:
- Article